# SDR CALA2012020300068

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 43,607 hours, 14,636 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 90KTS THE AUTOTHROTTLE DISCONNECTED AND WE GOT A TAKEOFF WARNING HORN.  TAKEOFF WAS REJECTED AND CHECKLIST COMPLIED WITH, THE AIRCRAFT WAS PROPERLY CONFIGURED FOR TAKEOFF.  PERFORMED A/T OPERATIONAL TEST, NO FAULTS.  PERFORMED PSEU BITE, FOUND SPD BRAKE DN FAULT 27-62001.  PERFORMED FIM 27-62-00 810-808 NO CURRENT FAULTS.  ALL TESTS PASSED OK TO CONTINUE.  QAR DISK R/R FOR EVAL.
